MathSciNet Relay Station
MathSciNet bibliographic data
MR1041136 22E40 (20H10)
Abikoff, William; Haas, Andrew Nondiscrete groups of hyperbolic motions. Bull. London Math. Soc. 22 (1990), no. 3, 233–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement